# SDR ASAA2023040942766

- Difficulty date: April 9, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 5,509 hours, 1,552 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WING ANTI--ICE L VALVE ILLUMINATED UPON ACTUATION OF WING ANT--ICE. GROUNDED - YES. ACCOMPLISHED LEFT WING ANTI-ICE VALVE HEALTH CHECK. NO DEFECTS NOTED AND NO RECENT HISTORY - REF B737-9 AMM 30-11-11.
